i have been taking this medication for about a year now and i cant afford this med. anymore so how or what can i do about the withdraws?
I also went through alot of withdrawal when I ended the use of Cymbalta. My doctor worked with me decreasing the dosage a little at a time. He did this week by week. Alot of doctors are not aware that there is a 20 mg of cymbalta. The drug rep had never informed him of this lesser dosage. If he weans you off a little at a time..try to get him to give you samples since you will be switching back and forth. It took me about 3 months to get completely off without too many side effects. Cold turkey is a real bad idea as it can cause some really bad side effects. I almost ended up in the hospital, so slow and easy is the best way. I hope that this will help you and that you do not experience many more side effects. Hang in there, you can do it
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 1 answer
Posted 13 Feb 2010 • 4 answers
Posted 2 Sep 2010 • 5 answers
Posted 25 Nov 2010 • 2 answers
Posted 7 Dec 2010 • 2 answers